MAUDE Adverse Event Report: STRYKER GMBH REAMER ANCHORAGE 2 CP FOR CROSS-PLATES; PLATE, FIXATION, BONE

STRYKER GMBH REAMER ANCHORAGE 2 CP FOR CROSS-PLATES; PLATE, FIXATION, BONE
Catalog Number 705172
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the cp reamer from anchorage 2cc was too dull to function, frustrating the surgeon as neither reamer in the tray worked.This lot code has known issues, raising concerns about why it¿s still in circulation.The surgeon applied excessive pressure, causing smoke and potential thermal necrosis, but proceeded with the procedure.The reamers, part of a loaner kit, were discarded after use.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Without the analysis of the actual defective device and establishment of root cause, no actions could be taken on this particular lot.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
REAMER ANCHORAGE 2 CP FOR CROSS-PLATES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20236546
Report Number0008031020-2024-00491
Device Sequence Number18302058
Product Code HRS
UDI-Device Identifier07613327131055
UDI-Public07613327131055
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705172
Device Lot Number5145AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown